# SDR ASOA20120824077

- Difficulty date: August 24, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 27,869 hours, 15,112 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER COCKPIT SKIN HAS AREAS OF CORROSION FR 12-13, STR 21R-21L.  REPAIRED SKIN IAW EC5310-01625.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
